I been feeling fine on 50mcg levothyroxine and taking 3 tables in the morning of Nutri Thyroid. But I ran out of Nutri Thyroid about a week ago and began reducing for a few days before because I knew I didn't have many left. I then was having palpitations about 30 minutes after breakfast but then none for the rest of the day. I also had a few instances where I felt a bit spaced out, it went in a second but was scary. I had a delivery on Saturday and took 3 nutri thyroid in the morning, 3 yesterday and 3 today but had more palpitations over the weekend and one just now. Its so scary, only lasts a few seconds but its like waiting to see if its ok. I did have a heart attack 18 months ago so I am very anxious about the heart although nothing was found. It still makes me worried and then it makes it all worse, trying not to get into the anxiety bit but its difficult. Been having a lot of stress with my Mum starting with dementia and having to rush to her home when she is confused. I am not sleeping at all well, tossing and turning and worrying all night. Also got two children at home and my husband is now living with another woman. Apart from that its all hunky dory! I can go for a good walk and not get breathless and don't have any palpitations when walking. I have also noticed my heart beating a bit faster sometimes when at rest or feeling a bit weak. I take vit D, B vits, magnesium, ashwagandha, rhodiola, general multi vits, garlic, I go for two good fast walks a day. I have felt my voice go croaky a few mornings and have been having cramps at night which usually means I am a bit low. I wonder if I have unbalanced my thyroid or caused some adrenal issues with my current stress and bad sleeping. I have been tired and fall asleep ok but wake 3 ish and can't get back to sleep. Then at 7am I fall asleep. Any ideas? The palpitations occur just once or twice a day, but they make me stop and I hold my breath when they happen, I don't mean to I just go into a fear thing, not sure why.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.